# SDR WX0A071978

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 7938314502
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT 879 F763 SFB TO BGR DIVERTED TO PSM DUE TO LT ENG OIL PRESS LOW FOLLOWED BY LOW OIL QTY INDICATION RESULTING WITH AN INFLIGHT SHUTDOWN.  IN CRUISE SHUTDOWN LT ENG RESIDUAL OIL PRESS AFTER SHUTDOWN WAS 20 PSI.  CREW REPORTS 20 MINUTE WINDMILL SENT ACFT 215 FOR RESCUE WITH MECHANICS & FOUND THE LT ENG OIL PRESS DIFFERENTIAL SWITCH LINE CRACKED.  BOTH SENSE LINES, THE DIFFERENTIAL OIL PRESS SWITCH & OIL FILTER REPLACED.  OIL CHIP DETECTORS ALSO INSPECTED NO FINDINGS.
